# SDR WVBA2003004

- Difficulty date: December 24, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Make and model: Piper PA-31-350
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN THE SUPPLIED DOCUMENTATION FROM S-TEC WE HAVE BEEN ABLE TO FIND ANY INFORMATION ABOUT AUTOPILOT LOSS-IN-TURN AND OTHER CRITICAL LIMITS.  THIS SEVERELY HAMPERS OUR ABILITY TO DETERMINE WHETHER OR NOT OUR AUTOPILOT IS OPERATING IN A CORRECT FASHION.
